Nonparametric American option pricing

Alcock, Jamie and Carmichael, Trent (2008) Nonparametric American option pricing. Journal of Futures Markets, 28 8: 717-748. doi:10.1002/fut.20335

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Alcock, Jamie
Carmichael, Trent
Title Nonparametric American option pricing
Journal name Journal of Futures Markets   Check publisher's open access policy
ISSN 0270-7314
Publication date 2008-08
Year available 2008
Sub-type Article (original research)
DOI 10.1002/fut.20335
Volume 28
Issue 8
Start page 717
End page 748
Total pages 32
Editor R. I. Webb
Place of publication Hoboken, N. J., United States
Publisher John Wiley & Sons
Collection year 2009
Language eng
Subject C1
150201 Finance
900101 Finance Services
Abstract A nonparametric method is introduced to accurately price American-style contingent claims. This method uses only historical stock price data, not option price data, to generate the American option price. The accuracy of this method is tested in a controlled experimental environment under both Black, F and Scholes, M (1973) and Heston, S (1993) assumptions, and an error-metric analysis is performed. These numerical experiments demonstrate that this method is an accurate and precise method of pricing American options under a variety of market conditions.
Keyword Stochastic volatility
Q-Index Code C1
Q-Index Status Confirmed Code

Document type: Journal Article
Sub-type: Article (original research)
Collections: 2009 Higher Education Research Data Collection
UQ Business School Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 05 Nov 2008, 17:27:46 EST by Karen Morgan on behalf of Faculty of Business, Economics & Law